# SDR CKSA98663

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Part number: 65B381133
- Condition: Corroded
- Location: Bs 2260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP LOCATED AT ZONE 200 AFT MAIN DECK, STA 2260, WL 199, RBL 44 HAS SCREW HOLE SHOWING CORROSION AREA OF 0.60 DIAMETER.  REPAIRED IAW ASA CKF-AMD-115 SUPP SHT 1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 41168-3-1-001, CPCP TASK CARD NR C53-210-01-04.
